# SDR SIMA20220707005

- Difficulty date: July 7, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Lh Lwr Seat Trac
- Component: Seat Track
- Component part number: 17086081003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER FLOOR BEAM SEAT TRACK CORRODED AT AFT END BETWEEN FR 84-85.-C/A-PERFORMED PERMANENT REPAIR TO LH LOWER FLOOR BEAM SEAT TRACK AT AFT END BETWEEN FR 84-85 IAW ERS-EJ-5300-4577
